Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS Albuquerque, NM

May 9, 2017De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 3:52 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2017, 3:52 PM MDT (21:52 UTC)
Expired
May 9, 2017, 4:45 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:15 AM MDTSevere Thunderstorm WatchSPC9 hr
May 9, 2:23 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS55 KABQ 092152
SVRABQ
NMC011-019-092245-
/O.NEW.KABQ.SV.W.0067.170509T2152Z-170509T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
352 PM MDT TUE MAY 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  North central De Baca County in east central New Mexico...
  Northeastern Guadalupe County in east central New Mexico...

* Until 445 PM MDT.

* At 352 PM MDT, a severe thunderstorm was located near Yeso, or 18
  miles west of Fort Sumner, moving north at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Puerto De Luna, Yeso, Sumner Lake State Park, Cuervo and Sumner
  Lake.

This includes Interstate 40 between Mile Markers 278 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3435 10447 3439 10468 3515 10462 3502 10413
TIME...MOT...LOC 2152Z 194DEG 39KT 3445 10455 

HAIL...1.25IN
WIND...60MPH
 
$$

40
3 follow-up statements
087 
WWUS55 KABQ 092207
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
407 PM MDT TUE MAY 9 2017

NMC011-019-092245-
/O.CON.KABQ.SV.W.0067.000000T0000Z-170509T2245Z/
De Baca-Guadalupe-
407 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL DE BACA AND NORTHEASTERN GUADALUPE COUNTIES...

At 407 PM MDT, a severe thunderstorm was located 7 miles west of 
Sumner Lake, or 17 miles northwest of Fort Sumner, moving north at 
40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Puerto De Luna, Sumner Lake State Park, Cuervo and Sumner Lake. 

This includes Interstate 40 between Mile Markers 278 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3444 10442 3453 10466 3515 10462 3502 10413
TIME...MOT...LOC 2207Z 194DEG 39KT 3458 10451 

HAIL...1.25IN
WIND...60MPH
 
$$

40
588 
WWUS55 KABQ 092221
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
421 PM MDT TUE MAY 9 2017

NMC011-019-092245-
/O.CON.KABQ.SV.W.0067.000000T0000Z-170509T2245Z/
De Baca-Guadalupe-
421 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL DE BACA AND NORTHEASTERN GUADALUPE COUNTIES...

At 421 PM MDT, a severe thunderstorm was located 9 miles northwest of
Sumner Lake State Park, or 19 miles southeast of Santa Rosa, moving
north at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Puerto De Luna, Sumner Lake State Park, Cuervo and Sumner Lake. 

This includes Interstate 40 between Mile Markers 279 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3460 10438 3466 10463 3515 10462 3502 10413
TIME...MOT...LOC 2221Z 194DEG 39KT 3473 10447 

HAIL...1.25IN
WIND...60MPH
 
$$

40
277 
WWUS55 KABQ 092243
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
443 PM MDT TUE MAY 9 2017

NMC011-019-092253-
/O.EXP.KABQ.SV.W.0067.000000T0000Z-170509T2245Z/
De Baca-Guadalupe-
443 PM MDT TUE MAY 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DE BACA AND
NORTHEASTERN GUADALUPE COUNTIES WILL EXPIRE AT 445 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3460 10438 3466 10463 3515 10462 3502 10413
TIME...MOT...LOC 2243Z 194DEG 39KT 3413 10366 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:20 PM MDT, 32 minutes earlier.

Area forecast discussion, May 9, 3:20 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
320 PM MDT Tue May 9 2017

.SYNOPSIS...
Severe thunderstorms will continue this evening over portions of
eastern New Mexico, with showers and high mountain snow showers
along with thunderstorms otherwise tonight. The upper level low
pressure system responsible for the unsettled weather and cooler
than average temperatures will slowly cross New Mexico from west to
east Wednesday, with showers and thunderstorms persisting, although
severe storms are less likely. Somewhat drier and warmer weather is
expected by Friday and Saturday, but a few showers and storms may
develop over the high terrain and along the Texas and eastern New
Mexico border. Westerly breezes look to shove the dryline east of
New Mexico early next week although temperatures will cool some in
the west.

&&

.DISCUSSION...
The ongoing active weather will continue through this evening with
the focus for severe weather shifting into the eastern plains.
Showers and storms look to persist through the overnight as the
center of circulation lifts into west central New Mexico by 12Z
Wednesday. Small amounts of high terrain snow are possible over the
Contdvd and northern mountains as temperatures aloft fall to 0 to -3
deg C west central and southwest. Locally heavy rain may also
accompany the storms, so stay away from arroyos and ditches.

The upper low will meander over New Mexico Wednesday and Wednesday
night, with the focus for precipitation slowly shifting to the north
central and northeast. Wrap around moisture on the back side of the
departing low will keep clouds and some precipitation going into
Thursday although the west and south will see less activity with
time. Some snow accumulations are possible over the higher terrain
of northern mountains Wednesday night but forecast amounts mostly
below advisory criteria athough high mountain passes could be a
little slick or snow covered. A surface boundary will push down the
east side of the state Thursday/Thursday night, although
precipitation doesn't look to be much of a factor, low clouds may
push up against the east slopes of the central mt chain Thursday
night and an east wind into the Rio Grande Valley could develop.
This could set the stage for a few showers or storms along the
higher terrain under the transitory upper ridge Friday as
temperatures warm towards average. Lingering moisture and above
average temperatures Saturday may also sprout a few mountain cells,
which could propagate into the plains as southwest flow aloft
increases.

After potential for a few dryline storms Sunday, moisture is shunted
east of New Mexico early next week by westerly breezes. Thereafter,
another upper low pressure system drops into the Great Basin for
what could be another round of more active weather.

&&

.FIRE WEATHER...
Thunderstorm activity has fired up over northern and central NM this
afternoon, with much of the activity focused over the central mtn
chain. Thunderstorm activity will continue to spread east through
the evening over the east plains, with the potential for severe
storms over the east plains tonight. Meanwhile, a mid-level dry slot
will continue to limit thunderstorm activity over western NM with
better storm coverage towards the Four Corners region. Shower
activity over the western half will increase again overnight as the
center of the low moves towards west-central NM.

The center of the low is forecast to track over central NM Wednesday
and exit to north TX and OK Thursday. Increased precipitation
chances continue across NM Wednesday, with the best chance for the
most wetting precipitation over western and northern NM. Mixing hgts
and vent rates fall sharply Wednesday and Thursday as the low tracks
over NM, before improving Friday. Daytime temperatures fall to 10-15
degrees below average Wednesday, warming a few degrees Thursday.
Dewpoints also remain broadly in the 30s across NM Wednesday and
Thursday.

As the low exits the area late day Thursday overnight Friday a
backdoor front will bring breezy east canyon winds into the central
Rio Grande Valley early Friday morning. A high amplitude ridge
begins to build in Friday and through the weekend, bringing in drier
southwest flow. Vent rates and mixing hgts improve as the low exits
Friday. Moisture levels fall with minimum humidity values falling
below 15 percent for the weekend across the west. Winds stay
relatively calm Saturday across the west, being the limiting factor
for critical fire conditions. Winds pick up a bit more Sunday
allowing for brief critical conditions during the afternoon. Dry SW
flow continues into early next week before long range models
indicate another low pressure system entering the region toward the
end of next week.

&&

.AVIATION...
18Z TAF CYCLE

Thunderstorm activity over the north and central areas will continue
through today with severe thunderstorms likely. This activity will
spread onto the eastern plains this evening and through the night.
meanwhile drier weather will prevail west of the central and south-
central mtns until tonight when the center of an upper low
approaches increasing precipitation chances along the continental
divide westward. Winds will stay gusty through the afternoon, and
will weaken overnight. MVFR/IFR low clouds across east-central and
northeast areas will develop early Wednesday morning in the wake of
overnight precipitation.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  62  41  74 /  40  40  30  10
Dulce...........................  35  59  33  69 /  50  70  50  40
Cuba............................  32  53  38  67 /  40  70  60  30
Gallup..........................  35  57  34  72 /  50  50  20   5
El Morro........................  30  52  32  68 /  40  60  20  10
Grants..........................  32  55  36  71 /  40  50  20  10
Quemado.........................  34  56  36  69 /  60  50  20   5
Glenwood........................  35  64  41  78 /  30  40  10   0
Chama...........................  32  55  31  64 /  70  80  70  50
Los Alamos......................  42  57  39  66 /  60  60  60  30
Pecos...........................  35  55  36  64 /  60  60  40  40
Cerro/Questa....................  33  57  33  63 /  70  80  80  40
Red River.......................  30  50  29  55 /  80  80  80  60
Angel Fire......................  31  53  32  57 /  70  70  70  50
Taos............................  34  58  32  65 /  60  70  60  20
Mora............................  35  54  35  61 /  70  60  40  40
Espanola........................  38  61  35  72 /  50  50  40  20
Santa Fe........................  38  58  36  66 /  60  60  50  30
Santa Fe Airport................  40  61  39  69 /  50  50  40  20
Albuquerque Foothills...........  42  60  43  71 /  40  40  40  10
Albuquerque Heights.............  45  63  46  73 /  30  40  30   5
Albuquerque Valley..............  40  65  42  75 /  30  40  30   5
Albuquerque West Mesa...........  41  63  42  74 /  30  40  30   5
Los Lunas.......................  43  65  44  75 /  30  40  30   0
Rio Rancho......................  43  62  44  74 /  30  40  30   5
Socorro.........................  45  65  47  76 /  20  40  20   0
Sandia Park/Cedar Crest.........  39  56  38  67 /  50  50  40  20
Tijeras.........................  40  58  41  69 /  40  50  40  10
Moriarty/Estancia...............  35  60  39  69 /  40  40  30  10
Clines Corners..................  37  57  38  65 /  60  40  30  10
Gran Quivira....................  39  59  42  69 /  30  30  30  10
Carrizozo.......................  41  63  45  72 /  20  30  10   5
Ruidoso.........................  39  56  41  64 /  30  30  10  10
Capulin.........................  41  59  39  57 /  60  50  60  50
Raton...........................  44  63  41  63 /  60  60  50  40
Springer........................  43  64  41  66 /  60  50  40  30
Las Vegas.......................  40  57  37  63 /  70  50  30  30
Clayton.........................  49  68  44  62 /  60  50  30  30
Roy.............................  45  63  41  64 /  70  40  30  30
Conchas.........................  48  69  47  71 /  70  30  20  20
Santa Rosa......................  47  67  47  71 /  60  30  20  10
Tucumcari.......................  51  72  47  72 /  70  30  20  20
Clovis..........................  52  73  46  71 /  60  20  10  10
Portales........................  53  74  48  73 /  60  20   5  10
Fort Sumner.....................  50  71  49  73 /  60  20  20  10
Roswell.........................  51  77  50  80 /  30  10   5  10
Picacho.........................  45  69  47  74 /  20  10   5  10
Elk.............................  38  63  43  68 /  20  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 9, 4:49 AM MDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, May 9, 3:16 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT TUE MAY 9 2017

NMZ528-529-092200-
Far Northeast Highlands-Northeast Highlands-
316 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
SOUTHEASTERN MORA COUNTIES UNTIL 400 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maes, or 20 miles southeast of Wagon Mound, moving north at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Wagon Mound and Maes.

This includes Interstate 25 between Mile Markers 386 and 389.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A tornado watch remains in effect until 1000 PM MDT for northeastern
New Mexico.

A severe thunderstorm watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3571 10444 3568 10449 3568 10465 3603 10475
      3603 10440
TIME...MOT...LOC 2116Z 178DEG 28KT 3575 10453

KJ
Local storm report, May 9, 3:21 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             7 N PINTADA             34.98N 105.05W
05/09/2017  E1.00 INCH       GUADALUPE          NM   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED BY KRQE ALONG I-40 NEAR
            EXIT 252

&&

EVENT NUMBER ABQ1701908

FONTENOT
Special weather statement, May 9, 3:23 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT TUE MAY 9 2017

NMZ537-092200-
De Baca County-
323 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY UNTIL
400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Mesa, or 33 miles southwest of Fort Sumner, moving
north at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern De
Baca County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
and east central New Mexico.

LAT...LON 3399 10450 3399 10453 3402 10472 3438 10471
      3429 10434
TIME...MOT...LOC 2123Z 191DEG 32KT 3409 10460

40
Special weather statement, May 9, 3:30 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
330 PM MDT TUE MAY 9 2017

NMZ511-519-092215-
Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-
330 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 415 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mariposa, or 10 miles northwest of Bernalillo, moving north at 40
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Northwestern Rio Rancho, San Ysidro, Mariposa, Zia Pueblo, Jemez
Pueblo and Ponderosa.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3567 10656 3536 10658 3532 10672 3555 10686
      3558 10686
TIME...MOT...LOC 2129Z 169DEG 35KT 3544 10665

Hergert
Special weather statement, May 9, 3:37 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 PM MDT TUE MAY 9 2017

NMZ515-527-528-092215-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Raton
Ridge/Johnson Mesa-
337 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
415 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Raton Crews Airport, or 18 miles west of Raton, moving
north at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Colfax County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3653 10457 3653 10481 3699 10502 3700 10500
      3700 10460
TIME...MOT...LOC 2137Z 161DEG 27KT 3680 10475

KJ
Special weather statement, May 9, 3:47 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT TUE MAY 9 2017

NMZ501-503-504-092230-
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
347 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 430 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of El Huerfano Trading Post, or 16 miles southeast of
Bloomfield, moving north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Bloomfield, Aztec, Turley and Archuleta.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3651 10764 3646 10781 3682 10806 3690 10771
TIME...MOT...LOC 2146Z 181DEG 25KT 3655 10775

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.